# SDR 2007FA0000400

- Difficulty date: April 25, 2007
- Submitted: May 10, 2007
- Operation: General aviation
- Aircraft: N511SB
- Make and model: Hughes 369D
- Aircraft serial: 1090592D
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Failed
- Location: Engine
- Part time: 504 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE UPPER CHIP PULL ILLUMINATED, IT WAS CLEANED IAW MM AND RETURNED TO SERVICE.  A COUPLE OF HOURS LATER, A SECOND LIGHT ILLUMINATED.  FOUND LOTS OF FINE CHIPS.  REPLACED ENGINE.  FOUND NR 1 BEARING BAD.  (K)
